# SDR IPXA2015090993306

- Difficulty date: August 26, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 15,396 hours, 9,626 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A5398140120100
- Condition: Cracked
- Location: Frame 80-82
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, MAIN CABIN ANGLE AT FRAME 80/82, RT -Y1137.1 IS CRACKED R & R ANGLE IAW SRM 51-40-21.
